# SDR REXA2022071401592

- Difficulty date: July 9, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 35,401 hours, 33,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 2-5 FLOOR TRACK EMERGENCY LIGHTING INOP.	REMOVED & REPLACED INVERTER #2 IAW CRJ 200 AMM 33-51-07. P/N ON/OFF: 5925-7. OPS CHECK GOOD.
